# SDR UPS03840869

- Difficulty date: June 17, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LT IB FLAP INSIDE AT REAR SPAR ON FLAP AT XCW 64 WEB IS CRACKED IN CORNER.  STOP DRILLED CRACKS,  NDT VERIFIED STOP DRILLS TERMINATE CRACKS, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM. 57-2-0 FIG. 2
